# SDR C2XA11RI017

- Difficulty date: February 3, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 29,704 hours, 22,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2217 - BOS - FLIGHT CREW REPORTED MAIN CABIN DOOR WOULD NOT OPEN FROM INSIDE.  EWR MX ADJUSTED MAIN CABIN DOOR AFT CABLE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
